Nurofen Nurofen Ibuprofen Rapid Relief Max Strength 400mg - 20 Capsules

€9.99

Bestseller
Code NUROFENRRMAX


Add to Basket
Product Info

Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules are available in a single dose format. Only 1 capsule per dose.

These soft gel capsules contain the same active ingredient, ibuprofen, as Nurofen Tablets but in a soluble liquid form that’s easy to swallow and absorbed quickly into your bloodstream.

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of ONE pack per order.
Do not take with any other ibuprofen products.
THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND
How To Use

DOSAGE GUIDE

Take with water.

Adults and children from 12 years: Take 1 capsule with water, up to 3 times a day if required. Leave at least 4 hours between doses (maximum 3 capsules in 24 hours).

Do not give Nurofen Capsules to children under 12 years. Nurofen for Children have a separate range of products which are available for children from 3 months (weighing over 5kg) to 12 years of age. 

For detailed dosing instructions and safety information please refer to product information leaflet

Delivery Info

Deliveries in Republic Of Ireland and Northern Ireland

Next day delivery is not guaranteed at this time, although we are working extremely hard to process all orders as fast as possible. Most orders placed before 2pm on a weekday will be delivered next working day.

Deliveries To England, Scotland and Wales

Deliveries to these UK addresses are continuing as normal via Royal Mail Tracked 48 service.

International Deliveries Outside of Ireland and UK and Canada

Postal networks around the world have been severely impacted by the Covid-19 crises. As a result, most countries are no longer accepting incoming international mail. As a result, we unfortunately have to withdraw the option to select these countries as a delivery address.

For more information read our Delivery information page.

Store Reviews: Our Customers Love Us

Click to view complete product details

Nurofen tablets can be used to relieve mild to moderate pain and combat fever in adults and children over 12 years of age. Nurofen contains Ibuprofen, which is a non-steroidal anti-inflammatory drug (NSAID).

Nurofen are suitable for short term use only. If symptoms persist longer than 3 days or if new symptoms occur, stop treatment at once and consult your doctor.

Who can use?

This medicine can be used adults and children over 12 years old. Elderly patients should consult their doctore before using Nurofen as they are more prone to side effects.

How to use?

Nurofen should be taken with a glass of water with or just after a meal.

Adults and children over 12 years: Take 2 tablets followed by 1-2 tablets every 4-6 hours.

Do take more than 6 tablets in any 24-hour period.

Do not take Nurofen if:

  • If you have or ever have had a stomach ulcer or other digestive system disorder.
  • If you are allergic to Ibuprofen or to aspirin or to any NSAIDS.
  • If you suffer from heart, liver or kidney disease.

If you are pregnant or breast-feeding.

This medication is not suitable during pregnancy or while breastfeeding.

Common side effects.

Nurofen may cause some some stomach discomfort. Do not take on an empty stomach.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. 

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty